# SDR SWAA2018111526794

- Difficulty date: October 19, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 69,108 hours, 40,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO Z ANGLE CORRODED BETWEEN BS 727E TO BS 727B+6, LBL 20.  R&R Z ANGLE IAW SRM.
